# SDR DALA13033625808

- Difficulty date: July 3, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 38,048 hours, 12,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT ROW 30-39 INOPERATIVE.  FOUND BATTERY PACK FOR POWER SUPPLY(M11081)AT FAULT.  R & R BATTERY PACK REF AMM 33-51-07.  OPS CK NORMAL.
